# SDR ASOA201102330

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 6,863 hours, 4,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC2 INSPECTION, FOUND AFT EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY & CHARGER IAW AMM 33-51-17 & LEAK CHECKED GOOD,
